|
MATHEMATICS
Functional equations for the Potts model with competing interactions on a Cayley tree
G. I. Botirov Institute of Mathematics, National University of Uzbekistan
Аннотация:
In this paper, we consider an infinite system of functional equations for the Potts model with competing interactions of radius r=2 and countable spin values 0,1,…, and non-zero-filled, on a Cayley tree of order two. We describe conditions on hx guaranteeing compatibility of distributions μ(n)(σn).
Ключевые слова:
Cayley tree, Potts model, Gibbs measures, functional equations.
Поступила в редакцию: 23.03.2016
Образец цитирования:
G. I. Botirov, “Functional equations for the Potts model with competing interactions on a Cayley tree”, Наносистемы: физика, химия, математика, 7:3 (2016), 401–404
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/nano212 https://www.mathnet.ru/rus/nano/v7/i3/p401
|
Статистика просмотров: |
Страница аннотации: | 49 | PDF полного текста: | 26 |
|